Isolated reversible toxic optic neuropathy secondary to line
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
A 67-year-old male diagnosed with methicillin-resistant Staphylococcus aureus-induced osteomyelitis was started on second-line antibiotic therapy (linezolid). One year following initiation of treatment, he presented to the emergency room with bilateral painless acute deterioration in vision. Visual field testing suggested bilateral optic neuropathy. Following the cessation of linezolid visual acuity and visual fields reverted to normal. A handful of case reports has described reversible optic neuropathy occurring shortly after initialization of linezolid treatment. Reversible optic neuropathy may occur in patients receiving long-term linezolid treatment. Ophthalmic follow-up including visual field testing in patients receiving long-term linezolid treatment may assist in early recognition.

https://goo.gl/erGKUW
Like
Comment
Share